Anadin Ultra 200mg Liquid Capsules work fast (2x faster than standard ibuprofen tablets) to help you to get back to your everyday duties fast and pain-free. It gives up to 8 hours of pain relief - based on a 400mg dose and helps to reduce any inflammation. These liquid capsules are easy to swallow, making them ideal for on-the-go remedy. For relief from: backache, muscular pain, rheumatic pain, neuralgia. Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.
Key features of Anadin Ultra 200mg Liquid Capsules:
Pain relief from: back & muscle pain
Gets to work 2x faster than standard ibuprofen tablets
Reduces inflammation and fight pain
Easy to swallow liquid capsule
How to take Anadin Ultra 200mg Liquid Capsules:
Adults, the elderly, and children over 12 years of age: You should use the lowest dose for the shortest time necessary to relieve your symptoms.
Take 1 to 2 capsules with a drink of water.
Repeat every 4 to 6 hours as required.
Do not take more than 6 capsules in 24 hours.
Do not give to children aged under 12 years of age, unless on the advice of a doctor.
Do not exceed the stated dose.
If symptoms persist for more than 10 days, stop taking this medicine and consult your doctor.
Before you take Anadin Ultra 200mg Liquid Capsules:
Please read the following information. Do not give to children under 12 years.
Do not take if you:
Have or have ever had a stomach ulcer, perforation, or bleeding
Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkiller
Suffer from severe liver, kidney or heart failure
Are in the last 3 months of pregnancy
Take special care and talk to a pharmacist or your doctor before taking this medicine if you are:
Asthmatic or suffer from kidney or liver problems or from hayfever
Suffering from Systematic Lupus Erythematosus (SLE) - a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs
Trying to become pregnant (ibuprofen belongs to a group of medicines, NSAIDs, which may impair fertility in women. This effect is reversed upon stopping the medicine)
You are in the first 6 months of pregnancy
Suffering from heart problems, have had a previous stroke or think that you may be at risk of these Conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker). Medicines such as ibuprofen may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment (10 days).
Taking other medicines
Do not use this medicine if you are:
Taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Talk to your doctor or a pharmacist if you are:
Taking blood clotting agents (e.g. warfarin), or any water tablets, tablets for blood pressure, corticosteroids, or lithium, methotrexate or zidovudine
Always ask your pharmacist or doctor whether this medicine is suitable for you if you are taking any other medicines.
Please read the leaflet enclosed in the pack before use.
Possible side effects whilst taking Anadin Ultra 200mg Liquid Capsules:
Like all medicines, your medicine can cause side effects, although not everybody gets them. The following effects are very rare, but if you experience any of the following serious effects then stop taking this medicine immediately and contact your doctor or pharmacist:
Peptic ulceration or perforation. Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black tarry stools.
Inflammation of the brain lining. Symptoms could include stiff neck, headache, feeling or being sick, fever or feeling disorientated.
Severe allergic reactions. Symptoms could include fainting, faster heart rate, swelling of the face, tongue and throat.
Worsening of asthma and wheezing or difficulty breathing.
Less than 1 in 100 people may experience the following uncommon side effects:
Allergic reactions such as hives, skin rashes and itching (or SLE).
Abdominal pain, indigestion, heartburn and feeling sick.
Less than 1 in 1000 people may experience the following rare side effects:
Diarrhoea, wind, constipation or being sick.
Less than 1 in 10,000 people may experience the following very rare side effects:
Reduction in blood cells, which can make the skin pale or yellow, cause fever, sore throat, mild mouth ulcers, flu-like symptoms, exhaustion or weakness, easy bruising, or bleeding from the skin or nose.
Nervousness, visual disturbance, ringing in the ears and dizziness.
High blood pressure.
Liver problems. Symptoms could include yellowing of the skin or the whites of the eyes.
Kidney problems. Symptoms could include swelling of the ankles.
Severe skin reactions. Symptoms could include blistering.
Medicines such as this product may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. Any risk is more likely with high doses and prolonged treatment.
Each Anadin Ultra 200mg Liquid Capsule contains:
200mg of Ibuprofen
Also contains: Sorbitol and Potassium
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I am pleased to have these capsules for occasional joint pain.
I originally bought this product as i suffered really bad from me know and back pain. Each painkiller I took never worked for me, although I came across this product and it really does reduce the pain so much to where I can get along with everyday activities.
I would definitely recommend, I even usethis to llighten the pain of tattoos now.